Originally Posted by haha13
My mother has rheumatoid arthritis and is now on Remicade. However because of her past medical history of TB, she is required to take Isoniazid. The doctor said she has to be on it for 5 months ( she has been on for over 1 month ) but lately she has been experiencing severe headaches, high blood pressure, and nausea. She believes it is Isoniazid's side effects and the doctor does not seem to believe so. My question to you is, is there any thing we can do to alleviate the side effects? I read on wiki that it metabolize in the liver and creates a toxic by-product which is linked to hepatitis thus the side effects. Thanks!
1.try consulting another doctor.
2.if your mom is short like mine, the dosage may vary. weight also affects this.
3.you might want to counter what she eats to regulate side effects
(my dad had rheumatoid arthritis connected to gout from working too much; so he countered all his food intake. eg. less uric acid on all foods. avoiding pork products. but he stuffed himself with chicken. hes more buff than i am)
4. instead of relying on drugs alone (you should start relying on her own capability.) my mom started to work out she used to be 230.. now shes 160.. her high blood pressure is way lower now. her arthritis is going away. her medical dosage is 2x less than it used to be.
5. if this is a weight related problem, start being a better son. convince her to lose weight. i have a background for behavior and convincing so if you need help with this.. pm me